# SDR ASAA12511533

- Difficulty date: May 9, 2012
- Submitted: June 8, 2012
- Operation: Air carrier
- Aircraft: N512AS
- Make and model: Boeing 737890
- Aircraft serial: 39043
- Aircraft time: 14,041 hours, 4,457 cycles
- Engine: Cfmint CFM567B273
- System (JASC): 4990 · APU Oil System
- Part: Sensor
- Part number: 38762983
- Part serial: 060147001311
- Condition: Failed
- Location: Apu Oil System
- Part time: 5,480 hours, 5,521 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

APU FAULT LIGHT LIGHT ILLUMINATED DURING CSS START ATTEMPT.  ACFT GROUNDED. C/W FIM TASK 49-30-000-810-803.  NO DEFECTS NOTED NO FAULT CODES.  ACCOMPLISHED APU BITE IAW FIM TASK 49-60-00-810-801, CURRENT STATUS PAGE SHOWS 49-94304 OIL LEVEL SENSOR SHOWS CIRCUIT FAILURE.  ACCOMPLISHED FIM TASK 49-90-00-810-811, NO RESISTANCE READING BETWEEN PIN 1 AND 5 ON OIL LEVEL SENSOR.  REPLACED APU OIL LEVEL SENSOR REF AMM TASK 49-94-11, ACCOMPLISHED APU BITE PROCEDURE REF AMM TASK 49-61-00 & RAN APU FOR 30 MINUTES LEAK CK & OPS CK NORMAL.
